# SDR S2YA01003

- Difficulty date: February 6, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N841SK
- Make and model: Beech 1900D
- Aircraft serial: UE84
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Part number: 1013880175
- Condition: Broken
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

FLT 1350 - TVC-MKE - DURING APPROACH, THE CREW SELECTED GEAR DOWN BUT DID ACHIEVE DOWN AND LOCKED.  THE HYDRAULICS LOW ANNUNCIATOR ILLUMINATED AND THE CIRCUIT BREAKER FOR THE LANDING GEAR MOTOR TRIPPED.  THE CREW DID A MISSED APPROACH AND EMERGENCY HAND PUMPED THE GEAR DOWN.  THE CREW ACHIEVED THREE GREEN AND MADE AN UNEVENTFUL LANDING IN MKE.  MAINTENANCE PINNED THE GEAR TO TAXI THE A/C.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE LEFT LANDING GEAR DOWN ACTUATOR LINER.  MAINTENANCE CHECKED THE OPERATION AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
